# SDR A6WA200540324

- Difficulty date: November 15, 2005
- Submitted: December 29, 2005
- Operation: Air carrier
- Aircraft: N417AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7610
- Aircraft time: 8,737 hours, 7,541 cycles
- Engine: Ge CF343B1
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Idg
- Part number: 755469E
- Part serial: 1401
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL IDG NR 1 FAULT FOLLOWED GEN NR 1 FAULT ABORTED 40 KNOTS BTMS INDICATION 2,2,22 LIGHT BREAKING.  SERVICED IDG NR 1 IAW AMM.  COMPLIED WITH ENGINE RUN.  OPS CHECK GOOD.  NOT LEAKS NOTED IAW AMM.  NO HIGH ENERGY STOP INSPECTION REQUIRED.  (K)
